Doctor insights on:
Is Severe Diarrhea A Common Side Effect Of Straterra
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
I have had severe diarrhea for 4 days and now have sharp pains that come and go in my lower left side of my back?
On methotrexate inje 8months. Gi side effects.Extreme daily nausea, indig, severe diarrhea x2 days after inj.Normal labs.Folic 2mg/day.Could damage gi?
Side effects: No but iit can cause liver damage over time in some patients make sure you are getting liver tests every 3 months. ...Read more
What could cause reaccuring severe diarrhea back pain on the right side under my shoulder bone? Just had gall bladder surgery 8 weeks ago.
See doctor: There are a few things that can cause this. You should speak with your surgeon. ...Read more
Diarrhea after trave: You probably have acquired an infection of the intestinal tract. You need to see your doctor for examination and tests, e.g. A stool test for culture and parasites. Meanwhile until you can get to see your doctor or go to the er. Try peptobismol three times per day=see bottle for dosage. ...Read more
Fluids orally: Most important thing is to drink plenty of fluids to prevent dehydration. For diarrhea you can take immodium ad. But if you are also vomiting and can not keep fluids down, or you have high temperature , then you should consult your doctor. For aches and pains you can take tylenol (acetaminophen) by mouth.Most diarrheas are caused by viral infections and are self limited and get better within 48 hours. ...Read more
No it is not normal: You should consult with your doctor, there can be several reasons for that it may be due to infection with viruses or bacteria or parasites like ameba or giardia it may be lactose intolerance inflammatory bowel disease malabsorption syndrome like celiac disease and others. ...Read more
In Tanzania, severe diarrhea, have 500mg ciproflocacin and Immodium instant melts. Can I take together?
Ideally: you should not take either. If no fever, blood or pus in your stool it will resolve. Don't take antibiotics unless truly needed. Most diarrhea is not dangerous bugs. Immodium stops your natural removal of whatever is causing your diarrhea. Try tea, fluids, light food like toast, bananas, rice etc. If no improvement in 1-2 days or fever, blood or pus then consider cipro (ciprofloxacin). Immodium if traveling ...Read more
Motility Disorder: You are likely experiencing a " Rapid Gastrocolic Reflex" This is what we call a gastrointestinal motility disorder, The best way to handle this is to eat small more frequent meals. If this does not work you need to your doctor. ...Read more
Minor? : See the school nurse. You may need to go home until your symptoms abate. You don't want to pass on a possible infection. ...Read more
Clear fluids,to diet: Start with clear fluids containing electrolytes and increase the diet to bland diet , brat diet , which is banana, rise, apple and toast, soda, crackers, plain boiled potatoes, clear soups, avoiding fatty, spicy and diary products till back to normal this is diet for acute diarrhea due mostly to viral and sometimes bacterial infectons causing diarrhea the main purpose in acute stage is to prevent dehydratio. ...Read more
- Talk to a doctor live online for free
- Side effects of straterra
- Probiotics diarrhea side effect
- Is diarrhea a side effect of oxytrol?
- Ask a doctor a question free online
- Most common side effect of ibuprofen
- Most common side effect of nsaids
- Is nystagmus a common side effect of neuroblastoma?
- Diarrhea as a side effect of green tea
- Talk to a urgent care specialist online for free